# SDR SWIA202054983

- Difficulty date: November 13, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

67.5% REAR SPAR BULKHEAD AND SUPPORT ANGLE CORRODED AT BL 0 LOWER POSITION.  C-CHECK RO 12/30/2020.  REPAIRED IAW REO.  MAJOR REPAIR TASK CARD & FORM M337 COMLETED AND ATTACHED.  WEIGHT CHANGE AS NOTED ON CONTINUE CARD.
